# SDR 98ZZZX2705

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-9
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Side Brace
- Part number: 59248499
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND AT THE SHANK END APPROXIMATELY 90 DEGREES FROM THE MLG.  THE CRACK WAS 1 INCH LONG AND .015 INCH DEEP.  FIXED SIDE BRACE ATTACHES TO THE MAIN LANDING GEAR SIDE BRACE.
